MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO W/BT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO W/BT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number HKG502S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) was returned to a third party service center for service.There was no report of patient harm or injury.During evaluation at a third party service center, the sound abatement foam was found to be degraded.The manufacturer's investigation in on-going.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION GO AUTO W/BT
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11901936
Report Number2518422-2021-01614
Device Sequence Number19771819
Product Code BZD
UDI-Device Identifier00606959050181
UDI-Public00606959050181
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHKG502S15
Device Catalogue NumberHKG502S15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1